MathSciNet Relay Station
MathSciNet bibliographic data
MR530296 52A45 (05B40 94B30)
Odlyzko, A. M.; Sloane, N. J. A. New bounds on the number of unit spheres that can touch a unit sphere in $n$ dimensions. J. Combin. Theory Ser. A 26 (1979), no. 2, 210–214.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement